# SDR DALA2022012500499

- Difficulty date: January 23, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 97,471 hours, 13,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 16005 SEAT MOUNTED E PATH LIGHTS 4-20 LEFT INOP, CORRECTIVE ACTION: T/S FOUND 16ABC WIRE CHAFED. SPLICED PER SWPM 20-30. ALL LIGHT OPS GOOD. (8531024)
